Advertisement

Journal of Soviet Mathematics

, Volume 49, Issue 6, pp 1328–1330 | Cite as

Method of boundary integral equations for the second boundary-value problem in domains with a cut

  • V. A. Shcherbina
Article

Abstract

The solution of the second boundary value problem in R3 with a cut reduces to an integrodifferential equation, for the solving of which one can use operator methods of the theory of extensions of symmetric operators. The bounded solvability of the corresponding operator equation problem is proved.

Keywords

Integral Equation Operator Equation Operator Method Boundary Integral Equation Symmetric Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    V. A. Shcherbina, “Boundary operators and a variant of the method of discrete vortices in the Neumann problem,” Teor. Funktsii Funktsional. Anal. i Prilozhen. (Kharkov), No. 43, 136–143 (1984).Google Scholar
  2. 2.
    V. I. Smirnov, A Course of Higher Mathematics, Vol. IV, Pergamon Press, Oxford (1964).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • V. A. Shcherbina

There are no affiliations available

Personalised recommendations